Begoña Fernandez
Begoña Fernandez
Facultad de Ciencias. UNAM
Dirección de correo verificada de ciencias.unam.mx
Título
Citado por
Citado por
Año
Reflected BSDE's, PDE's and Variational Inequalities
V Bally, ME Caballero, B Fernandez, N El Karoui
INRIA, 2002
482002
A Hilbertian approach for fluctuations on the McKean-Vlasov model
B Fernandez, S Méléard
Stochastic processes and their applications 71 (1), 33-53, 1997
431997
Estimation of densities and applications
ME Caballero, B Fernández, D Nualart
Journal of Theoretical Probability 11 (3), 831-851, 1998
351998
Multidimensional dependency measures
BF Fernandez, JM Gonzalez-Barrios
Journal of multivariate analysis 89 (2), 351-370, 2004
282004
An optimal investment strategy with maximal risk aversion and its ruin probability in the presence of stochastic volatility on investments
M Badaoui, B Fernández
Insurance: Mathematics and Economics 53 (1), 1-13, 2013
192013
Regular variation and related results for the multivariate GARCH (p, q) model with constant conditional correlations
B Fernández, N Muriel
Journal of Multivariate Analysis 100 (7), 1538-1550, 2009
192009
An optimal investment strategy with maximal risk aversion and its ruin probability
B Fernández, D Hernández-Hernández, A Meda, P Saavedra
Mathematical Methods of Operations Research 68 (1), 159-179, 2008
162008
Asymptotic behaviour for interacting diffusion processes with space-time random birth
B Fernández, S Méléard
Bernoulli, 91-111, 2000
142000
Teoremas limites de alta densidad para campos aleatorios ramificados
B Fernandez
Sociedad Matemática Mexicana, 1986
141986
Smoothness of distributions for solutions of anticipating stochastic differential equations
M Emilia Caballero, B Fernández, D Nuaeart
Stochastics: An International Journal of Probability and Stochastic …, 1995
131995
Reflected BSDE’s
V Bally, ME Caballero, B Fernandez, N El Karoui
PDEs and variational inequalities, preprint inria-00072133, 2002
112002
A Criterion of convergence of generalized processes and an application to a supercritical branching particle system
B Fernández, LG Gorostiza
Canadian journal of mathematics 43 (5), 985-997, 1991
91991
Estimates for the probability that Itô processes remain near a path
V Bally, B Fernández, A Meda
Stochastic processes and their applications 121 (9), 2087-2113, 2011
72011
Stability of a class of transformations of distribution-valued processes and stochastic evolution equations
B Fernández, LG Gorostiza
Journal of Theoretical Probability 5 (4), 661-678, 1992
71992
Hydrodynamic and fluctuation limits of branching particle systems with changes of mass
B Fernández, LG Gorostiza
Centro de Investigacion y de Estudios Avanzados del IPN. Departamento de …, 1988
71988
Markov properties of the fluctuation limit of a particle system
B Fernández
Journal of mathematical analysis and applications 149 (1), 160-179, 1990
61990
Convergence of Generalised Semimartingales to a Continuous Process
B Fernández, LG Gorostiza
Centro de Investigacion y de Estudios Avanzados del IPN. Departamento de …, 1990
61990
Estimates for the probability that Itô processes remain around a curve, and applications to finance
V Bally, B Fernández, A Meda
Stochastic Processes and Applications, 2009
52009
Estimation of value at risk and ruin probability for diffusion processes with jumps
L Denis, B Fernández, A Meda
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2009
42009
Composition of skeletons and support theorems
ME Caballero, B Fernández, D Nualart
Stochastic Differential and Difference Equations, 21-33, 1997
41997
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20